Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
197 Doctors are Online

Having rebound anxiety from klonapin. How to reduce it?

User rating for this question
Excellent
Answered by

Psychiatrist
Practicing since : 2007
Answered : 2759 Questions
Question
I am having bad rebound anxiety from my klonapin, how can I ease that?
Posted Mon, 28 Oct 2013 in Mental Health
 
 
Answered by Dr. Srikanth Reddy 39 minutes later
Brief Answer:
Clarifictions

Detailed Answer:
Hello,
Thanks for using health care magic for posting your query.
I have gone through your question in detail and I can understand what you are going through.
However I would require a couple of more details to help you in answering your query in a better justified way.

1. How long were you there on klonopin
2. What was the dosage you were on?
3. Were you an any other antidepressant as well.
4. Any medical issues?

Hope to hear from you at your earliest convenience.
Regards and wish you good health,

Dr. Srikanth Reddy MD
Neuro-Psychiatrist and Sexologist
Above answer was peer-reviewed by
 
Follow-up: Having rebound anxiety from klonapin. How to reduce it? 10 minutes later
1. 1-2 years
2. 1 mg
3.zolof
4. just anxiety and depression
 
 
Answered by Dr. Srikanth Reddy 2 hours later
Brief Answer:
Try reducing it stepwise

Detailed Answer:
Hello,

Thanks for choosing health care magic for posting your query.

I have gone through your question in detail and I can understand what you are going through.

Klonopin 1 mg is not a big dose. And generally it doesnt cause withdrawal symptoms. However if it is troubling you then you will have to reduce it step wise. Like you have to move to 0.75 mg followed by 0.5 mg and then to 2.5 mg and then stop it over a period of few weeks.
During that period take plenty of water and rest.
Do conitnue your zoloft.

Hope I am able to answer your concerns.

If you have any further query, I would be glad to help you.

If not, you may close the discussion and if possible you may rate the answer for me, so that I get a good feedback.

In future if you wish to contact me directly, you can use the below mentioned link:

bit.ly/dr-srikanth-reddy



Wish you good health,

Kind regards

Dr. Srikanth Reddy M.D.
Above answer was peer-reviewed by
 
Follow-up: Having rebound anxiety from klonapin. How to reduce it? 3 minutes later
then why am I getting what feels like rebound anxiety?
 
 
Answered by Dr. Srikanth Reddy 3 minutes later
Brief Answer:
Yes it can be reboumd anxiety

Detailed Answer:
Hello
I said it generally doesnt occur. But it has occured in your case.
Its ok. Exceptions are a part of medical sciences.
Try withdrawing it gradually.
You wont have the anxiety.
Regards
Dr. Srikanth Reddy MD
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor